DOI 10.1016/j.jaccas.2026.108158
Ticagrelor-Induced False-Negative Serotonin Release Assay in Heparin-Induced Thrombocytopenia With Stent Thrombosis.
Аннотация
BACKGROUND
Heparin-induced thrombocytopenia with thrombosis (HITT) is a prothrombotic complication of heparin, and diagnosis requires confirmatory testing with serotonin release assay (SRA).
CASE SUMMARY: A 72-year-old man with ST-segment elevation myocardial infarction managed with drug-eluting stents and ticagrelor developed moderate-to-severe thrombocytopenia with multiterritory thrombosis (stent and extremity thrombosis). Two SRAs performed at separate intervals were negative. Ticagrelor was replaced with prasugrel, after which the SRA results became positive, confirming the suspicion of ticagrelor-induced false-negative SRA. Despite early initiation of bivalirudin and supportive measures, he developed multiorgan failure.
DISCUSSION: This case highlights a diagnostic pitfall of the SRA in patients treated with ticagrelor, underscoring the need for heightened clinical awareness and alternative diagnostic strategies.
TAKE-HOME MESSAGE: Clinicians should consider antiplatelet-related assay interference when evaluating suspected HITT to avoid delayed diagnosis and improve outcomes.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.